# SDR HNAA2009042200133

- Difficulty date: April 22, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 44,106 hours, 48,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Part time: 44,106 hours, 48,641 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH FLOOR LIGHT INOPERATIVE AT SEAT 3 DF.  REMOVED AND REPLACED LIGHT BULB.  OPS GOOD.
